Alert archive / New Mexico / Red Flag Warnings in 2010
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 5, 2010, 3:07 PM MDT for 11 counties in New Mexico. It took effect at Apr 6, 2010, 9:00 AM MDT. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 3:07 PM MDT (21:07 UTC)
- In effect from
- Apr 6, 2010, 9:00 AM MDT
- Expired
- Apr 6, 2010, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:15 AM MDT | NON-TSTM WND GST 58 | Sapello, NM | |
| Apr 6, 9:45 AM MDT | NON-TSTM WND GST 60 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 6, 9:53 AM MDT | HIGH SUST WINDS 47 | 6 Ne Las Vegas, NM | KLVS ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3762 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS85 KABQ 052107 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 PM MDT MON APR 5 2010 ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT MONDAY DUE TO STRONG WINDS AND LOW HUMIDITIES FOR ALL AREAS BELOW SIGNIFICANT SNOWPACK... ...RED FLAG WARNINGIN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY FOR MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND EXCLUDING THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON. THIS WILL BE COUPLED WITH AN UNSTABLE AIRMASS AND LOW HUMIDITY VALUES ACROSS THE MAJORITY OF THE FORECAST AREA. WINDS WILL LOWER SOME TONIGHT WITH POOR TO FAIR HUMIDITY RECOVERIES. ANOTHER ROUND OF SIGNIFICANT WIND...COUPLED WITH LOW HUMIDITY WILL OCCUR ON TUESDAY. THE AMOUNT OF AREA RECEIVING THE CRITICAL CONDITIONS WILL LOWER SOME AS COMPARED TO TODAY. ESPECIALLY AREAS AT OR BELOW 7500 FEET AND/OR BELOW SIGNIFICANT SNOWPACK. THE MOST CRITICAL AREA WILL BE FOUND ALONG THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO THE TEXAS STATE LINE ON TUESDAY. THE ATMOSPHERE WILL BE UNSTABLE ON TUESDAY BUT NOT QUITE AS UNSTABLE AS TODAY. NMZ103-104-107-108-060300- /O.UPG.KABQ.FW.A.0009.100406T1700Z-100407T0200Z/ /O.NEW.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/ /O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 307 PM MDT MON APR 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ102-105-106-109-060300- /O.NEW.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/ /O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 307 PM MDT MON APR 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-060300- /O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 307 PM MDT MON APR 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
2 follow-up statements
148 WWUS85 KABQ 060256 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 856 PM MDT MON APR 5 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY FOR MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND EXCLUDING THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW HUMIDITIES... .WINDS HAVE DECREASED SOMEWHAT THIS EVENING BUT EXPECT POOR TO FAIR HUMIDITY RECOVERIES. ANOTHER ROUND OF SIGNIFICANT WIND...COUPLED WITH LOW HUMIDITY WILL OCCUR ON TUESDAY. THE MOST CRITICAL AREA WILL BE FOUND ALONG THE INTERSTATE 40 CORRIDOR BETWEEN EDGEWOOD TO THE TEXAS STATE LINE ON TUESDAY. NMZ102>109-061400- /O.EXP.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/ /O.CON.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 856 PM MDT MON APR 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-060400- /O.EXP.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 856 PM MDT MON APR 5 2010 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. && $$
282 WWUS85 KABQ 061331 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 731 AM MDT TUE APR 6 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TODAY FOR MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND EXCLUDING THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW HUMIDITIES... .GUSTY WEST WINDS WILL INCREASE THIS MORNING AND RH VALUES WILL QUICKLY DECREASE TO LESS THAN 15 PERCENT...RESULTING IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY. CRITICAL CONDITIONS WILL FIRST DEVELOP THIS MORNING ACROSS THE EAST CENTRAL PLAINS BUT WILL STEADILY INCREASE IN EXTENT ACROSS EASTERN ZONES AND THE RIO GRANDE VALLEY. BY AFTERNOON...CRITICAL FIRE WEATHER CONDITIONS WILL EXIST MOST LOCATIONS WITH THE EXCEPTION OF THE NORTHWEST PLATEAU AND AREAS WITH SIGNIFICANT SNOWPACK. NMZ102>109-070200- /O.CON.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 731 AM MDT TUE APR 6 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM MDT THIS MORNING UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:53 PM MDT, 14 minutes earlier.
Area forecast discussion, Apr 5, 2:53 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT MON APR 5 2010 .DISCUSSION... WIND WILL BE THE MAJOR PLAYER THROUGH THE NEXT 30 HOURS OR SO. WILL CONTINUE WITH THE CURRENT WIND HIGHLIGHTS THROUGH 900 PM MDT. EXCEPTION WILL BE THE CENTRAL MOUNTAIN CHAIN...WHERE WINDS COULD BLOW OVER THE HIGHER PEAKS TONIGHT THROUGH TUESDAY. THUS WILL EXTEND HIGH WIND WARNING THROUGH 600 PM MDT FOR THESE ZONES. WILL CONTINUE WITH HIGH WIND WATCH FOR ALL OF THE EAST ON TUE. WIND ADVISORIES LIKELY FOR MUCH OF THE W ON TUE AS WELL. RED FLAG WARNING WILL CONTINUE INTO THIS EVENING AND WILL BE ISSUED FOR MUCH OF THE AREA TUE. AS FOR PRECIPITATION CHANCES...RAIN AND SNOW SHOWERS SHOULD BE CONFINED TO THE HIGHER TERRAIN N OF INTERSTATE 40 TONIGHT INTO WED. FIRST SYSTEM MOVING INTO THE GREAT BASIN WILL SWEEP N OF THE STATE ON TUE...ALTHOUGH THERE WILL BE A TROUGH OF LOW PRESSURE CROSSING NM. AN ASSOCIATED COLD FRONT WILL ALSO ZIP ACROSS THE STATE LATER TONIGHT AND TUE...BRINGING MUCH COOLER TEMPS AND...MORE WIND. SECONDARY SHORT WAVE TROUGH TO DROP SE ACROSS NM ON WED...KEEPING TEMPS BELOW NORMAL. THEN FINALLY A BREAK FROM THE WIND ALONG WITH WARMER TEMPS FROM THU TO SAT. INCREASING WIND AND PRECIPITATION CHANCES FOR SUN AND MON WITH A COOLING TREND FOR THE START OF NEXT WEEK. CHJ && .AVIATION... CONTINUED WINDY TO VERY WINDY WITH GUSTS BETWEEN 35 TO 50 KT MOST LOCATIONS. GUSTS WILL DIMINISH SOME BY MID TO LATE EVENING BUT REMAIN GUSTY AND STRONG OVER THE HIGHER TERRAIN. STEADY TO OCCASIONALLY GUSTY ACROSS THE LOWER TERRAIN. COLD FRONTAL PASSAGE EXPECTED BETWEEN 6Z TO 12Z ACROSS THE WESTERN HALF AND CONTINUING EAST AFTER 12Z. STRONG WINDS WILL ONCE AGAIN DEVELOP FAIRLY EARLY ON TUESDAY WITH ANOTHER ROUND OF 35 TO 50 KTS ALTHOUGH AFFECTING A SLIGHTLY SMALLER AREA THAN TODAY. ESPECIALLY FAVORING THE I40 CORRIDOR BETWEEN ABQ TO TCC. A FEW MID BASED SHOWERS WILL AFFECT NORTHWEST AND NORTH CENTRAL AREAS TONIGHT. ONLY HAVE FMN WITH LIGHT RAIN FOR A PERIOD AFTER MIDNIGHT TONIGHT. A FEW MTN TOP OBSCD ACROSS THE FAR NORTHWEST. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... CRITICAL FIRE GROWING CONDITIONS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING TONIGHT. WINDS WILL COME DOWN SOME ACROSS THE FORECAST AREA ALTHOUGH REMAIN STRONG OVER THE HIGHER RIDGETOPS. ONLY EXPECTING MODEST HUMIDITY RECOVERIES TONIGHT WITH POOR TO FAIR READINGS. COLD FRONTAL PASSAGE WITH A DISTINCT WIND SHIFT EXPECTED LATER TONIGHT ACROSS THE WESTERN HALF...MAINLY BETWEEN MIDNIGHT TO 6 AM AND THEN PROGRESSING EASTWARD DURING THE MORNING ON TUESDAY. AS A RESULT OF THE COLD FRONTAL PASSAGE...COOLER AIR WILL LOWER TEMPERATURES...ESPECIALLY ACROSS THE WESTERN AND NORTH. EXPECT MAX TEMPERATURES TO RANGE BETWEEN 5 TO 15 DEGREES BELOW NORMAL. WARMER THAN NORMAL READINGS WILL BE FOUND ALONG THE TEXAS STATE LINE AND PORTIONS OF THE SOUTHEAST PLAINS AS THE COLD FRONT BECOMES MUCH MORE DIFFUSE AND SHALLOW THERE. AS A RESULT...HUMIDITY READINGS WILL COME UP ACROSS THE BOARD BUT DUE TO THE ADVECTION OF LOWER DEWPOINT VALUES...THE RISE IN HUMIDITY WILL BE SOMEWHAT MUTED. VALUES OF 15 PCT OR LESS WILL STILL RESIDE ACROSS A GOOD PORTION OF NEW MEXICO...BELOW 7500 FEET. WEATHER MODELS ARE ALSO DEPICTING A STRONG MID LEVEL JET STREAK ORIENTATED FROM NEAR CUBA TO ABQ TO CLOVIS DURING MOST OF THE DAY PERIOD. THUS...STRONGEST WINDS SHOULD BE FOUND ALONG THE INTERSTATE 40 CORRIDOR BETWEEN THE SANDIAS TO THE TEXAS STATE LINE. DIDNT ADJUST WIND VALUES ALL THAT MUCH BUT DID HAD AN EXTRA FEW MPH TO PORTIONS OF THE WEST CENTRAL/NORTHWEST MTNS AS WELL AS THE NORTHWEST PLATEAU. THE STRONGER WINDS COUPLED WITH LOW HUMIDITY IS EXPECTED TO AFFECT MORE OF THE FORECAST AREA AND FOR A FEW EXTRA HOURS THAN EARLIER EXPECTED. WILL GO AHEAD AND UPGRADE THE CURRENT WATCH TO A WARNING FOR TUESDAY BUT ALSO ADD PORTIONS OF ZONES 102...105...106 AND 109. AGAIN...MAINLY BELOW 7500 FEET AND AREAS BELOW SIGNIFICANT SNOWPACK. LATEST RFW STATEMENT WILL BE OUT BY THE TOP OF THE HOUR. THIS WILL BE MORE OF A WEST TO NORTHWEST WIND EVENT PATTERN. ALSO STARTED THE EVEN PERIOD A LITTLE SOONER DUE TO THE PALTRY HUMIDITY RECOVERIES TONIGHT. HUMIDITY RECOVERIES REMAIN POOR TO FAIR FOR TUESDAY NIGHT AND THIS WILL LEAD INTO FAIRLY LOW HUMIDITY VALUES ON WEDNESDAY. EVEN THOUGH...TEMPERATURES WILL GENERALLY BE BELOW NORMAL. WINDS WILL BE GUSTY AT TIMES TUESDAY NIGHT BUT LOWER SOME WEDNESDAY MORNING AS THE MAIN WIND GRADIENT TRANSLATES EASTWARD. AFTERNOON BREEZINESS WILL CONTINUE HOWEVER ACROSS THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON BUT WONT ISSUE A WATCH FOR THAT PERIOD. LOOKS REAL MARGINAL AS FAR AS RED FLAG CONDITIONS. UPPER LEVEL RIDGE AND CORRESPONDING SURFACE HIGH DEPICTED TO BUILD OVER THE STATE ON THURSDAY. TEMPERATURES WILL WARM BACK TO NEAR SEASONABLE LEVELS. WINDS HOWEVER WILL BE SOME OF THE LIGHTEST WE WILL HAVE SEEN IN THE PAST 7 TO 10 DAYS. A FEW AFTERNOON BREEZES ACROSS THE EAST BUT NOT APPROACHING RED FLAG VALUES. LIGHTER WIND DAY OVERALL FOR THURSDAY. FRIDAY WILL REMAIN DRY WITH JUST A FEW AFTERNOON BREEZES BUT NOT TOO STRONG AS THE UPPER RIDGE SHIFTS SLIGHTLY MORE EASTWARD. TEMPERATURES WILL BE EVEN WARMER WITH ABOVE NORMAL READINGS EXPECTED ON THIS DAY. THE MAIN UPPER RIDGE AXIS IS EXPECTED TO SHIFT TO THE EAST OF THE STATE OVER THE WEEKEND IN RESPONSE TO THE NEXT PACIFIC WAVE APPROACH. AS A RESULT...TEMPERATURES WILL WARM A BIT MORE WHILE WINDS PICK UP. NOT EXPECTING CRITICAL CONDITIONS ON SATURDAY AT THIS TIME ALTHOUGH COULD BECOME CLOSE ACROSS A SMALL PORTION OF THE EASTERN PLAINS DUE TO LEESIDE SURFACE TROUGHING. A MORE DISTINCT LEESIDE TROUGH IS EXPECTED TO DEVELOP ACROSS THE EAST ON SUNDAY AND THIS LOOKS TO BE COUPLED WITH AN INCREASING FLOW ALOFT. CRITICAL CONDITIONS COULD ENTER BACK INTO THE PICTURE LATE ON THE WEEKEND. IT APPEARS THAT THE CURRENT ECWMF AND GFS APPEAR TO BE DEEPER WITH THE NEXT TROUGH AND A BIT MORE BULLISH FOR PRECIPITATION ON MONDAY. THIS WILL BE MONITORED OVER THE NEXT SEVERAL DAYS AS MOST ASSUREDLY THE TRACK WILL CHANGE A BIT WITH THE MODELS. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 48 24 54 / 20 20 5 5 DULCE........................... 31 51 20 54 / 40 40 10 5 CUBA............................ 29 55 18 54 / 10 20 0 0 GALLUP.......................... 30 48 16 53 / 20 10 0 0 EL MORRO........................ 30 48 20 52 / 5 5 0 0 GRANTS.......................... 33 53 17 53 / 5 5 0 0 QUEMADO......................... 31 55 21 54 / 0 0 0 0 GLENWOOD........................ 37 67 26 66 / 0 0 0 0 CHAMA........................... 26 43 16 51 / 40 40 10 5 LOS ALAMOS...................... 33 54 22 52 / 10 10 5 5 PECOS........................... 36 60 24 53 / 5 5 5 5 CERRO/QUESTA.................... 28 52 19 53 / 20 30 10 10 RED RIVER....................... 29 39 16 47 / 30 30 20 20 ANGEL FIRE...................... 29 44 17 45 / 20 20 10 10 TAOS............................ 32 45 18 49 / 20 20 10 10 ESPANOLA........................ 36 60 24 61 / 5 10 5 5 SANTA FE........................ 37 55 26 54 / 5 10 5 5 SANTA FE AIRPORT................ 37 52 23 53 / 5 10 5 5 ALBUQUERQUE FOOTHILLS........... 40 56 30 57 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 43 58 32 58 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 38 61 28 61 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 42 59 32 60 / 5 5 0 0 LOS LUNAS....................... 40 62 29 64 / 0 5 0 0 RIO RANCHO...................... 42 58 31 59 / 5 5 0 0 SOCORRO......................... 43 68 34 67 / 0 5 0 0 SANDIA PARK/CEDAR CREST......... 37 57 28 56 / 5 5 0 0 MORIARTY/ESTANCIA............... 37 58 25 57 / 5 5 0 0 CLINES CORNERS.................. 38 50 26 50 / 5 5 0 0 GRAN QUIVIRA.................... 41 66 29 63 / 0 5 0 0 CARRIZOZO....................... 43 69 29 63 / 0 0 0 0 RUIDOSO......................... 42 62 27 51 / 0 0 0 0 CAPULIN......................... 37 49 26 52 / 5 5 20 10 RATON........................... 36 54 22 53 / 10 10 20 10 LAS VEGAS....................... 40 51 24 50 / 5 5 0 5 CLAYTON......................... 43 64 28 55 / 5 5 10 10 ROY............................. 44 59 33 56 / 5 5 5 5 CONCHAS......................... 49 66 38 65 / 5 5 5 5 SANTA ROSA...................... 44 69 32 68 / 5 0 0 5 TUCUMCARI....................... 48 69 30 59 / 5 5 5 5 CLOVIS.......................... 46 72 32 57 / 5 5 5 5 PORTALES........................ 47 74 34 69 / 5 5 5 5 FORT SUMNER..................... 47 69 36 67 / 5 5 5 5 ROSWELL......................... 50 79 36 64 / 5 0 5 5 PICACHO......................... 47 76 34 66 / 5 0 5 5 ELK............................. 41 70 29 61 / 5 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 9 AM TO 8 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ102>109. WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ501-503-504-507-509>511-516>520-524-525-530>540. HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ515-522>524-527>540. HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505-506-508-515-522-523-527>529. HIGH WIND WARNING UNTIL 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES... NMZ512>514-521-526. && 40/50
Hazardous weather outlook, Apr 5, 6:00 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON APR 5 2010 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE MARKEDLY ACROSS CENTRAL AND NORTHERN NEW MEXICO TODAY WITH VERY LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS. SUSTAINED WIND SPEEDS WILL REACH 25 TO 40 MPH ACROSS MOST OF NORTH AND CENTRAL NEW MEXICO MIDDAY THROUGH AT LEAST EARLY EVENING...WITH GUSTS OF 45 TO 55 MPH COMMON. THE POTENTIAL EXISTS FOR GUSTS TO REACH 60 MPH OR BRIEFLY HIGHER THIS AFTERNOON ACROSS THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND PLAINS TO THE EAST AND PERHAPS NEAR AND WEST OF THE CONTINENTAL DIVIDE. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE FAR NORTHERN MOUNTAINS LATER TONIGHT...GENERALLY 1 TO 3 INCHES OR LESS. SEE THE LATEST HIGH WIND WARNING...WIND ADVISORY AND RED FLAG WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY WIND SPEEDS SHOULD BE A LITTLE LOWER ACROSS WESTERN SECTIONS OF THE STATE...BUT VERY WINDY CONDITIONS...NEAR OR A LITTLE ABOVE MONDAYS LEVELS...CAN BE EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:43 AM MDT | High Wind Watch | ABQ | 17 hr |
Nearby
Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.